# SDR C2XA10TY077

- Difficulty date: May 5, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 18,925 hours, 10,125 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: 14540881001
- Condition: Out Of Limits
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - LT AND RT SPHERICAL BEARING HOUSING OUT OF LIMITS.  REAMED LT AND RT VERTICAL STAB.  SPHERICAL BEARING HOUSING TO FIRST OVERSIZE.
